Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2014, Article ID 594781, 11 pages
http://dx.doi.org/10.1155/2014/594781
Research Article

Correspondence of Modified Gravity with Scalar Field Models

1Department of Mathematics, COMSATS Institute of Information Technology, Lahore 54000, Pakistan
2Department of Mathematics, Indian Institute of Engineering Science and Technology, Shibpur, Howrah 711 103, India

Received 16 June 2014; Revised 11 October 2014; Accepted 11 October 2014; Published 2 November 2014

Academic Editor: Elias C. Vagenas

Copyright © 2014 Abdul Jawad and Ujjal Debnath. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

Abdul Jawad and Ujjal Debnath, “Correspondence of Modified Gravity with Scalar Field Models,” Advances in High Energy Physics, vol. 2014, Article ID 594781, 11 pages, 2014. https://doi.org/10.1155/2014/594781.